Saturday, November 17, 2012


For the past three weeks I have had laryngitis which is one of the worst things a teacher can have.  I'm tough and like to just stick it out. I try not to take too many pills. As is it, I already take tons for my fertility issues. Well after three weeks I  had enough. I saw the dr and was prescribed amoxicillin for a sinus infection. The crazy thing is that yesterday was CD1 so I am taking antibiotics CD1-10 for the first time in months. I usually take biaxin, but since my TEBB went away I stopped taking it months ago.

Last night I woke up at 3am with killer cramps. OMG it was terrible. I was not even sure if it was AF or the my GI system from the AB. I did not have to go to the bathroom so I concluded it was AF and I took some Advil and went back to sleep.  I started to think about it this morning. I usually do not have any cramps. I'm not bragging, but since I have infertility and major Endo I'm very thankful to not have to suffer every month like that. It is also interesting for others to know  that I usually don't have any cramps, bc I know some women suffer with terrible ones and are told that is just what you should expect.

So now I am wondering if this is a sign of things to come or if the amoxicillin caused this. Who knows? This could be affecting something that made my uterus mad.... I did a google search and there was mention of it causing muscle cramps and stomach cramps. Some people were asking about how it would affect their cycle and/or give them cramps. UGH, I have 9 more days of this.... Biaxin made me feel sick but never gave me cramps like this...............

The funny thing is the Dr said she likes to start out simple and specifically gave me amoxicillin bc she said it was the most gentle on the stomach.....................


  1. Ouch! I hate taking antibiotics because of the stomach issues I get. I will almost flat out refuse them because they are so dangerous to the GI system. Make sure you take a probiotic while you are on them to replenish what you are losing. Praying for you!

  2. Amox is the most gentle one too...hummmmm..I wonder if you had a cyst and it ruptured. Yes, take probiotics. I take them everyday b/c of my gut rot.

  3. Thanks for the reminders about the Probiotics. Thankfully my napro Dr has me trained bc the regular dr never mentioned taking any. I stocked up on Probiotic pills and yogurt.

  4. With all the Ammox I have taken, I didn't experience any pain like that. Ouch!!!


Thank you for stopping by. I love getting comments. You may also send me a private message if needed. I had to turn the word verification back on due to way too much spam.